# SDR SWIA200110169

- Difficulty date: September 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 20,149 hours, 18,155 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB 53-058 FOUND ENGINE SUPPORT BEAM IS CRACKED.    COMPLIED WITH REO 601R-53-61-345 AND REO 601R-53-61-366.  REMOVED BOTH ENGINES FOR REPAIR OF ENGINE SUPPORT BEAM.
